I should start to tell you that as long as you are taking Antibiotics your gonna stink because more and more you keep on killing off your friendly bacteria which break down food in your intestines. I would suggest you go and buy a few bottle of the highest potency probiotics and keep it ready when you are off the Antibiotics .
The reason you stink when you eat it not because of the fish but because of the wheat or anything containing wheat, you may be starting to feed a yeast infection which occurs once you have a prolong use of Antibiotics , be very careful with bread which contains raw yeast as well.
I am only suggesting what you can try because I am no Dr or health specialist but I am here to assist you as we all have the same problem.
Use this website and you'll see all the info you need, might I add that I am a believer in GOD like yourself and if you truly believe then you can be sure that you will be healed in his name and that suicide is against his will. Keep the faith and stay strong my brother I am here for you.
I will post a book on probiotics and prebiotics soon, so look out for it and read it.